MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient was taken to the operating room and placed on the table in the supine position.General anesthesia was induced; lines and monitoring devices were placed.Patient's chest was prepped and draped in the usual sterile fashion.When it was time to do the avr [aortic valve replacement], the aortic valve was inspected and there appeared to be a calcified lesion distorting the right coronary leaflet.Near the end of the avr, sutures were placed through the sewing cuff of the valve and fastened in place using cor-knots.However, the firing mechanism stopped at 8 and it stopped cutting wire.The device was exchanged for another one and the procedure was completed without any further incident.No patient harm.

Brand Name
COR-KNOT MINI®
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key23554375
Report Number23554375
Device Sequence Number9659927
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292(17)280630(11)250714(10)8631477
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
Report Date (Section F) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number8631477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer11/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight89 KG
Date Report Sent to FDA09/18/2025